# SDR AU981112

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7603 · Power Lever
- Part: Sleeve
- Part number: 847740
- Condition: Corroded
- Location: Power Lever
- Component: 6432394
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT THROTTLE CONTROL BROKEN AT THROTTLE ARM.  INVESTIGATION FOUND THAT THE CABLE PIVOT IN THE THROTTLE ARM SEIZED DUE TO CORROSION.  AIRCRAFT OPERATES IN A SALT LADEN ENVIRONMENT.   PART TC:  231.
